Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 42, NWS Melbourne, FL

April 27, 20106 counties in Florida

NWS Melbourne, FL issued this red flag warning at Apr 27, 2010, 3:28 PM EDT for 6 counties in Florida. It took effect at Apr 28, 2010, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2010, 3:28 PM EDT (19:28 UTC)
In effect from
Apr 28, 2010, 12:00 PM EDT
Expired
Apr 28, 2010, 8:00 PM EDT
In force
8 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1215 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WWUS82 KMLB 271928
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
328 PM EDT TUE APR 27 2010

...MUCH DRIER AIR WILL REMAIN ACROSS EAST CENTRAL FLORIDA THROUGH
LATE WEEK...

FLZ041-044>046-053-144-272300-
/O.UPG.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/
/O.NEW.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
/O.NEW.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/
/O.CON.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
328 PM EDT TUE APR 27 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING
WEDNESDAY AFTERNOON...AND WILL POSSIBLE AGAIN ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ047-141-147-272300-
/O.UPG.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/
/O.NEW.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
/O.CON.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/
SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD-
328 PM EDT TUE APR 27 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ054-058-059-064-272300-
/O.UPG.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/
/O.NEW.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
328 PM EDT TUE APR 27 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS 
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$
4 follow-up statements
736 
WWUS82 KMLB 272317
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
717 PM EDT TUE APR 27 2010

...MUCH DRIER AIR WILL REMAIN ACROSS EAST CENTRAL FLORIDA THROUGH
LATE WEEK...

FLZ041-044>046-053-144-281000-
/O.EXP.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/
/O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
/O.CON.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
717 PM EDT TUE APR 27 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING.

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING
WEDNESDAY AFTERNOON...AND WILL BE POSSIBLE AGAIN ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ047-141-147-281000-
/O.EXP.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/
/O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD-
717 PM EDT TUE APR 27 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY.

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ054-058-059-064-281000-
/O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
717 PM EDT TUE APR 27 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY. 

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$
432 
WWUS82 KMLB 280807
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
407 AM EDT WED APR 28 2010

...MUCH DRIER AIR WILL REMAIN ACROSS EAST CENTRAL FLORIDA THROUGH
LATE WEEK...

FLZ041-044>046-053-144-290000-
/O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
/O.CON.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
407 AM EDT WED APR 28 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY AFTERNOON THROUGH THURSDAY EVENING. 

DRY AIR BEHIND A SECONDARY FRONTAL BOUNDARY WILL REINFORCE THE
AIRMASS IN PLACE ACROSS EAST CENTRAL FLORIDA TODAY. SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED THIS
AFTERNOON...AND WILL BE POSSIBLE AGAIN ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ058-290000-
/O.EXA.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/
/O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
OKEECHOBEE-
407 AM EDT WED APR 28 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
FROM NOON TODAY TO 8 PM EDT THIS EVENING. 

DRY AIR BEHIND A SECONDARY FRONTAL BOUNDARY WILL REINFORCE THE
AIRMASS IN PLACE ACROSS EAST CENTRAL FLORIDA TODAY. SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED THIS
AFTERNOON...AND WILL BE POSSIBLE AGAIN ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ047-054-059-064-141-147-290000-
/O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
NORTHERN BREVARD-
407 AM EDT WED APR 28 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. 

DRY AIR BEHIND A SECONDARY FRONTAL BOUNDARY WILL REINFORCE THE
AIRMASS IN PLACE ACROSS EAST CENTRAL FLORIDA TODAY. SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED THIS
AFTERNOON. DEVELOPING ONSHORE FLOW WILL KEEP DURATIONS OF
CRITICAL RELATIVE HUMIDITY VALUES ON THURSDAY BELOW THRESHOLDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$
140 
WWUS82 KMLB 281820
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
220 PM EDT WED APR 28 2010


FLZ058-290000-
/O.CAN.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/
/O.CON.KMLB.FW.W.0042.000000T0000Z-100429T0000Z/
OKEECHOBEE-
220 PM EDT WED APR 28 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH FOR THURSDAY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE FIRE
WEATHER WATCH WHICH HAD BEEN IN EFFECT FOR THURSDAY AFTERNOON.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ041-044>046-053-144-290000-
/O.CON.KMLB.FW.W.0042.000000T0000Z-100429T0000Z/
/O.CON.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
220 PM EDT WED APR 28 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ047-054-059-064-141-147-290000-
/O.CON.KMLB.FW.W.0042.000000T0000Z-100429T0000Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
NORTHERN BREVARD-
220 PM EDT WED APR 28 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$
206 
WWUS82 KMLB 290005
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
805 PM EDT WED APR 28 2010

FLZ041-044>046-053-144-291000-
/O.EXP.KMLB.FW.W.0042.000000T0000Z-100429T0000Z/
/O.CON.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
805 PM EDT WED APR 28 2010

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ047-054-058-059-064-141-147-290115-
/O.EXP.KMLB.FW.W.0042.000000T0000Z-100429T0000Z/
SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA-NORTHERN BREVARD-
805 PM EDT WED APR 28 2010

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

SEDLOCK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Apr 27, 9:20 AM EDT, 6 hours 8 minutes earlier.

Area forecast discussion, Apr 27, 9:20 AM EDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
920 AM EDT TUE APR 27 2010

.DISCUSSION...

SUNNY/BREEZY/WARM DAY ON TAP WITH MAXES REACHING M-U80S ALL AREAS.
LACK OF ECSB WILL ALLOW FOR MAXES JUST AS HIGH AS (IF NOT HIGHER
THAN) THE INTR. SOME MINOR TWEAKS TO TEMPS/WINDS...OTRW FCST IS IN
FINE SHAPE.

&&

.AVIATION...VFR/SKC.

&&

.MARINE...WINDS HAVE DROPPED BELOW 20KT AT ALL BUOYS WITH SEAS 1-3FT
NR SHORE AND 3-5FT OFFSHORE. WILL ALLOW CURRENT SCA FOR WINDS TO
EXPIRE. ANOTHER REINFORCING SURGE OF NW FLOW BEHIND SECONDARY FRONTAL
BDRY TNGT WILL CAUSE WINDS TO KICK BACK UP ABOVE 20KT WITH SEAS TO
6 (AND PSBLY APPROACHING 7) FEET AWAY FROM THE COAST (BEYOND 20NM).
ANOTHER SCA FOR WINDS IS ALREADY IN PLACE STARTING AT 00Z...SO NO
CHGS OTHER THAN TO UPDATE/REISSUE MWW PRODUCT.

&&

.FIRE WEATHER...GIVEN STRENGTH OF WRLY FLOW...ECSB VERY UNLIKELY TO
FORM...AND AS SUCH HAVE DECIDED TO ADJUST GRIDDED TEMPS/RH AND ADD
BREVARD COUNTY TO THIS AFTN'S RFW. COS A LITTLE SOUTH OF THE WARNING
AREA LOOK TO BE CLOSE IN BOTH WINDS/MIN RH...SO WILL NEED TO KEEP
CLOSE EYE THERE AS WELL.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR ALL EAST CENTRAL FLORIDA COUNTIES.

     RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM THIS EVENING
     FOR BREVARD-LAKE-ORANGE-OSCEOLA-SEMINOLE-VOLUSIA.

AM...SMALL CRAFT ADVISORY FOR WINDS FROM 8 PM THIS EVENING TO 8 AM
     WEDNESDAY FROM FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM
     OFFSHORE.

&&

CRISTALDI
Hazardous weather outlook, Apr 27, 10:45 AM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1045 AM EDT TUE APR 27 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-272000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1045 AM EDT TUE APR 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...RIP CURRENT IMPACT...
A SMALL LONG PERIOD SWELL WILL KEEP AN ELEVATED RIP CURRENT RISK
AT AREA BEACHES...ESPECIALLY NEAR PIERS AND JETTIES. CHECK WITH THE
LOCAL BEACH PATROL FOR ADDITIONAL INFORMATION...AND SWIM ONLY WITHIN
SIGHT OF A LIFEGUARD.

...WIND AND SEA IMPACT...
INCREASING OFFSHORE WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS
BEYOND 20 NAUTICAL MILES TONIGHT THROUGH SUNRISE WEDNESDAY.

...FIRE WEATHER IMPACT...
A COMBINATION OF SEVERAL HOURS OF LOW RELATIVE HUMIDITY VALUES
COMBINED WITH WINDS AROUND 15 MPH WILL INCREASE THE FIRE DANGER THIS
AFTERNOON FROM OSCEOLA AND BREVARD COUNTIES NORTHWARD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERAL HOURS OF LOW RELATIVE HUMIDITY ARE EXPECTED AREAWIDE ON
WEDNESDAY AFTERNOON AND OVER THE INTERIOR ON THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:27 AM EDTRed Flag WarningMLBLake, Orange, Osceola, Seminole, Volusia17 hr
Apr 27, 2:45 AM EDTSmall Craft Advisory for WindsMLB31 hr
Apr 27, 3:28 PM EDTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia36 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.